English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93638 (65%)
Visitors : 1113626      Online Users : 32
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41696


    Title: A multiplicity result for positive solutions of right focal boundary value problems
    Authors: Chyan, Chuan-jen;錢傳仁;Henderson, J.
    Contributors: 淡江大學數學學系
    Date: 2001
    Issue Date: 2010-01-28
    Publisher: Dynamic Publishers
    Relation: Communications in Applied Analysis 5(4), pp.485-495
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML153View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback